Aa
A
A
Close
Avatar_universal
Metformin and sleepiness
I started on Metformin June 29.  I haven't experienced any nausea but I feel tired/sleepy.  Has anyone experienced this?  I take 500 mg twice a day, breakfast and lunch.

Thanks.
Cancel
1 Answers
Page 1 of 1
Avatar_universal
I started Metformin (Glucophage) last Thursday after being diagnosed with IR.  Have had to make extreme dietary changes in order to loose approximately 37 pounds.  I had been gymming hard and dieting on and off for the last 1 year.  I even got myself a personal trainer who trained me like in the military but every time i would step on the scale my weight would show as the same.  This became highly discouraging and therefore I booked an appointment with my GP for a check up.  Initially, I was 100% sure that I have an under active thyroid and that is the reason for my weight gain and not being able to loose it.  But the results showed a high level of insulin which meant that I have IR.  I am completely off sugar and on a low carb meal plan trying to eat lots of vegetables which I am not that much accustomed to eating.  The only fruits I am allowed is apples, clementines and grape fruit and oranges.

Anyway coming back to Metformin it makes me feel sluggish and tired, like I haven't got enough sleep yet I have been napping on the weekend for 2 hours and get a 8-9 hour sleep each night.  The only other thing I am experiencing besides this is constipation.

Is anyone else feeling this way?  Also, how long did it take for people who have been on Metformin to being loose weight?

Thanks,
Yana
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Metformin and sleepiness
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Weight Loss Alternatives Community Resources